Table of Contents
Journal of Structures
Volume 2013 (2013), Article ID 492839, 6 pages
http://dx.doi.org/10.1155/2013/492839
Research Article

Parametric Instability of Square Laminated Plates in Hygrothermal Environment

Department of Civil Engineering, National Institute of Technology, Rourkela, Orissa 769008, India

Received 29 April 2013; Accepted 8 July 2013

Academic Editor: Mustafa Kemal Apalak

Copyright © 2013 Manoj Kumar Rath and Shishir Kumar Sahu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manoj Kumar Rath and Shishir Kumar Sahu, “Parametric Instability of Square Laminated Plates in Hygrothermal Environment,” Journal of Structures, vol. 2013, Article ID 492839, 6 pages, 2013. doi:10.1155/2013/492839